MathSciNet Relay Station
MathSciNet bibliographic data
MR2386725 53C25 (32Q20)
Boyer, Charles P.; Galicki, Krzysztof; Simanca, Santiago R. Canonical Sasakian metrics. Comm. Math. Phys. 279 (2008), no. 3, 705–733.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement